# SDR 0400339155

- Difficulty date: February 28, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- Aircraft time: 86,080 hours, 91,921 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Line
- Condition: Broken
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

AT FL330, THE CABIN BEGAN TO CLIMB AT 500 FPM AND COULD NOT BE CORRECTED.  CREW INITIATED AN EMERGENCY DESCENT TO 10,000 FT AND THEN WAS ABLE TO CLIMB BACK TO A HIGHER ALTITUDE IN STAGES.  EVENTUALLY THE AIRCRAFT HAD TO DESCEND BACK DOWN TO 17,000 FT TO MAINTAIN CABIN PRESSURE.  OUTFLOW VALVE WAS CLOSED AT ALL TIMES.  MAINTENANCE FOUND A BROKEN SENSE LINE FROM THE RIGHT FLOW CONTROL VALVE AND REPLACED IT.  ALSO, CLEANED THE CABIN TEMP SENSOR PICKUP.  AIRCRAFT RETURNED TO SERVICE.
